# SDR USAA2013012200001

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT DIMENSION 'A' BETWEEN FINGER & STRIKER LEVEL OF DOOR DAMPER & OPERATION CYLINDER AT PASSENGER/CREW DOOR 831.  ADJUSTED  DIMENSION 'A' BETWEEN FINGER & STRIKER LEVEL OF DOOR DAMPER & OPERATION CYLINDER AT PASSENGER/CREW DOOR 831 IAW A321 AMM 52-11-14-820-002-A STEP 4.A. (2).
